Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 98, NWS Shreveport, LA

December 23, 2009Rusk County, Texas

NWS Shreveport, LA issued this tornado warning at Dec 23, 2009, 5:15 PM CST for Rusk County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2009, 5:15 PM CST (23:15 UTC)
Expired
Dec 23, 2009, 5:45 PM CST
In force
30 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

County Rusk County, TX

The radar

The Shreveport radar (KSHV), 100 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 1:59 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
435 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 232315
TORSHV
TXC401-232345-
/O.NEW.KSHV.TO.W.0098.091223T2315Z-091223T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
515 PM CST WED DEC 23 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN RUSK COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF HENDERSON...

* UNTIL 545 PM CST

* AT 513 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  TURNERTOWN...OR 7 MILES WEST OF HENDERSON...MOVING NORTHEAST AT 35
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JOINERVILLE...OVERTON AND NEW LONDON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST WEDNESDAY EVENING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.

&&

LAT...LON 3236 9495 3235 9451 3203 9486 3207 9499
      3225 9499
TIME...MOT...LOC 2315Z 204DEG 31KT 3216 9491

$$

PARKER
2 follow-up statements
000 
WWUS54 KSHV 232327
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
527 PM CST WED DEC 23 2009

TXC401-232345-
/O.CON.KSHV.TO.W.0098.000000T0000Z-091223T2345Z/
RUSK TX-
527 PM CST WED DEC 23 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR RUSK
COUNTY...

AT 526 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED NEAR NEW LONDON...OR 7
MILES NORTHWEST OF HENDERSON...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
HILL...LAIRD HILL...MONROE...STEWART AND CHALK HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST WEDNESDAY EVENING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.

&&

LAT...LON 3236 9495 3235 9451 3220 9469 3222 9491
      3225 9499
TIME...MOT...LOC 2327Z 204DEG 31KT 3225 9486

$$

PARKER
000 
WWUS54 KSHV 232340
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
540 PM CST WED DEC 23 2009

TXC401-232350-
/O.EXP.KSHV.TO.W.0098.000000T0000Z-091223T2345Z/
RUSK TX-
540 PM CST WED DEC 23 2009

...THE TORNADO WARNING FOR RUSK COUNTY WILL EXPIRE AT 545 PM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST WEDNESDAY EVENING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.

LAT...LON 3236 9495 3235 9451 3220 9469 3222 9491
      3225 9499
TIME...MOT...LOC 2340Z 204DEG 31KT 3234 9482

$$

PARKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 23, 3:19 PM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Dec 23, 3:19 PM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 PM CST WED DEC 23 2009

.DISCUSSION...
SEVERE WEATHER THREAT CONTINUES ACROSS THE REGION THIS AFTERNOON
AS UPPER LOW CONTINUES TO SWING SOUTHEAST  ACROSS THE SOUTHERN
ROCKIES TOWARD TEXAS. SPECIAL 17Z SOUNDING INDICATES PWS OVER 1
INCH WITH A 45 KNOT LOW LEVEL SOUTHERLY JET. SQUALL LINE
CONTINUES TO GRADUALLY COME TOGETHER ACROSS EAST TEXAS AS UPPER
LOW LINES UP TO FORCE IT EASTWARD ACROSS THE REGION TONIGHT.
DAMAGING WINDS...LARGE HAIL AND TORNADOES REMAIN A THREAT WITH
THIS SYSTEM. AS A RESULT...TORNADO WATCH 805 IN EFFECT THROUGH 9
PM.

FLASH FLOOD WATCH ALSO CONTINUES ACROSS MUCH OF THE REGION
AS SHOWERS STREAM NORTHWARD WITHIN THE WARM SECTOR. DEWPOINTS HAVE
RISEN INTO THE LOW TO MID 60S ACROSS MUCH OF EAST TEXAS AND NORTH
CENTRAL LOUISIANA PROVIDING A MOIST ENVIRONMENT FOR CONTINUED
RAINFALL. COLD FRONT...WITH ASSOCIATED SQUALL LINE...WILL PROVIDE
AN ADDITIONAL INCH OR TWO OF RAINFALL ACROSS THE REGION BEFORE
CONDITIONS BEGIN TO DRY OUT ON THURSDAY.

WEST WINDS BEHIND THE FRONT WILL INCREASE TO LAKE WIND ADVISORY
CRITERIA ON THURSDAY...BEHIND THE FRONT...AS HIGH PRESSURE
FILTERS IN MUCH COLDER AIR. WINDS FORECAST TO RELAX AROUND SUNSET.

WRAP AROUND MOISTURE BEHIND THE OUTGOING UPPER LOW MAY PROVIDE
FLURRIES TO PORTIONS OF SOUTH ARKANSAS AND SOUTHEAST OKLAHOMA FOR
EARLY CHRISTMAS MORNING. MOST OF THIS WILL BE DURING THE OVERNIGHT
HOURS WITH VERY LITTLE ACCUMULATION EXPECTED.

OTHERWISE...COLD TEMPERATURES WILL HOLD ACROSS THE REGION THROUGH THE TUESDAY
WITH OVERNIGHT LOWS AT OR BELOW FREEZING EACH NIGHT. THE NEXT
SIGNIFICANT WEATHER FEATURE INVOLVES THE POTENTIAL FOR SOME
VARIETY OF WINTER WEATHER NORTH OF I-20 LATE IN THE FORECAST
PERIOD. HOWEVER...THERE IS STILL LOTS OF UNCERTAINTY AS TO THE
NATURE OF THIS UPCOMING EVENT. /05/

&&

.AVIATION...
IFR/MVFR CONDITIONS WILL CONTINUE ACROSS MUCH OF THE AREA THROUGH
THURSDAY MORNING.  DRY SLOTTING SHOULD SPREAD FROM W TO E BEHIND THE
COLD FRONT DURING THURSDAY AFTERNOON AND EVENING WITH A SLOW RETURN
TO VFR CONDITIONS.  VIII.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  56  30  47  30 / 100  70  10  10  10
MLU  60  60  31  47  30 / 100  70  10  10  10
DEQ  54  54  25  43  26 / 100  70  20  10  10
TXK  54  54  29  43  30 / 100  70  20  10  10
ELD  57  57  29  46  28 / 100  70  20  10  10
TYR  49  49  28  45  30 / 100  70  10  10  10
GGG  51  51  26  47  30 / 100  70  10  10  10
LFK  52  55  30  50  31 / 100  70  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: ARZ050-051-059>061-070>073.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017>022.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     LAZ001>006-010-012>014.

OK...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: OKZ077.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     OKZ077.

TX...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-150-151-153.

&&

05/08
Hazardous weather outlook, Dec 23, 11:49 AM CST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 AM CST WED DEC 23 2009

ARZ050-051-059>061-070>073-LAZ001>006-010-012>014-OKZ077-TXZ096-
097-108>112-124>126-136>138-150-151-153-241230-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-RUSK-PANOLA-SHELBY-
1149 AM CST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
THROUGH EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS
THE SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT
THROUGH THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD AFFECT
LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO BOSSIER CITY
LOUISIANA TO MANY LOUISIANA LINE. DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS.

BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO
A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER
WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE
SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL
STILL REMAIN POSSIBLE.

HEAVY RAINFALL FROM 3 TO 4 INCHES...WITH LOCALLY HIGHER
AMOUNTS...WILL BE POSSIBLE WITH THIS ACTIVITY. THIS RAINFALL
COULD LEAD TO FLOODING PROBLEMS...ESPECIALLY FOR LOW LYING AND
POOR DRAINAGE AREAS.

AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST
TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY
MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS
BY SUNRISE THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR
STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE
PROBABILITY FOR HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY
BE NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING.

LAZ011-017>022-TXZ149-152-165>167-241230-
RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
CHEROKEE-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-SABINE TX-
1149 AM CST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH
EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS THE
SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT THROUGH
THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD DEVELOP BY THIS
AFTERNOON...AFFECTING LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO
BOSSIER CITY LOUISIANA TO MANY LOUISIANA LINE. DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH
THESE THUNDERSTORMS.

BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO
A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER
WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE
SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL
STILL REMAIN POSSIBLE.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS ACTIVITY TODAY.
RAINFALL AMOUNTS OF UP TO 2 INCHES CAN BE EXPECTED...ALTHOUGH ISOLATED
HIGHER AMOUNTS CAN NOT BE RULED OUT. THIS RAINFALL COULD LEAD TO
PONDING OF ROADWAYS AND LOW LYING AREAS.

AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST
TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY
MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS
BY SUNRISE THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR
STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE
PROBABILITY FOR HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE
NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING.

05

In the hours before

Local storm report, Dec 23, 2:39 PM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
239 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             10 S JACKSONVILLE       31.82N 95.26W
12/23/2009  M1.75 INCH       CHEROKEE           TX   LAW ENFORCEMENT

&&

JTALLEY
Local storm report, Dec 23, 3:05 PM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
305 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     HEMPHILL                31.34N 93.85W
12/23/2009                   SABINE             TX   LAW ENFORCEMENT

            TREE DOWN AT HWY 2024 AND TATUM RD

&&

JTALLEY
Local storm report, Dec 23, 3:22 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
322 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FUNNEL CLOUD     5 N NEW SUMMERFIELD     32.06N 95.10W
12/23/2009                   CHEROKEE           TX   LAW ENFORCEMENT

            BETWEEN NEW SUMMERFIELD AND TROOP MOVING NORTHEAST.

&&

JTALLEY
Local storm report, Dec 23, 3:47 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     TSTM WND DMG     HEMPHILL                31.34N 93.85W
12/23/2009                   SABINE             TX   LAW ENFORCEMENT

            TREE DOWN AT HWY 2024 AND TATUM RD

&&

JTALLEY
Local storm report, Dec 23, 4:06 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
406 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             BOGATA                  33.47N 95.21W
12/23/2009  M1.75 INCH       RED RIVER          TX   LAW ENFORCEMENT

&&

JTALLEY
Local storm report, Dec 23, 4:51 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
451 PM CST WED DEC 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TORNADO          5 E LONGVIEW            32.52N 94.67W
12/23/2009                   HARRISON           TX   AMATEUR RADIO

            NEAR LOOP 281 AND US 80. TRACTOR TRAILORS REPORTLY
            OVERTURNED. DAMAGE TO TRINITY INDUSTRY.

&&

JTALLEY

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:44 AM CSTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more29 hr
Dec 23, 11:14 AM CSTRiver Flood WarningSHVCass, Marion9 days
Dec 23, 11:14 AM CSTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur4 days
Dec 23, 11:16 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus5 days
Dec 23, 11:16 AM CSTRiver Flood WarningSHVBowie, Cass, Morris6 days
Dec 23, 1:45 PM CSTSevere Thunderstorm WarningSHVSabine45 min
Dec 23, 1:57 PM CSTTornado WarningSHVCherokee48 min
Dec 23, 2:20 PM CSTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more38 hr
Dec 23, 2:42 PM CSTTornado WarningSHVCherokee, Rusk, Smith48 min
Dec 23, 3:39 PM CSTSevere Thunderstorm WarningSHVRed River40 min
Dec 23, 4:24 PM CSTTornado WarningSHVGregg, Harrison51 min
Dec 23, 5:10 PM CSTTornado WarningSHVHarrison, Marion35 min
Dec 23, 5:49 PM CSTTornado WarningSHVCass, Marion26 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.